# SDR UPS01436963

- Difficulty date: September 12, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FWD CARGO COMPT STA 980 RT STR 47R CORROSION FOUND AS MARKED.     FWD CARGO BS 950 - 980 STR 47R STRINGER REPAIR PER SRM 53-10-03 FIG 1.
